# SDR SWIA200413531

- Difficulty date: July 2, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft time: 24,725 hours, 31,984 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR EMINATING FROM F/O'S WALL PANEL AREA, VERY HOT TO THE TOUCH.  REMOVED AND REPLACED APU FEEDER PROTECTION RELAY K0152 AND APU START CONTACTOR K0089, APU FEEDER PROTECTION RELAY PHENOLIC SEAT AND ASSOCIATED BUS BARS.  OPERATIONAL CHECK GOOD.
